# SDR ASAA2020072332934

- Difficulty date: July 23, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 48,059 hours, 14,456 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS - OPERATIONAL CHECK, FOUND AFT R/H BANK OF EMERGENCY LIGHTS INOP. GROUNDED - YES. REMOVED AND REPLACED AFT RH EMERGENCY LIGHT POWER SUPPLY BATTERY PACK REF B737-800 AMM 33-51-06-960-805. OP CHECKS GOOD.
